Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Body tremors, sleep deprivation, cough and asthma, symptoms of Epiliv ?

I am pn epiliv 500 twice a day after being weaned off Carbamezapine 400 mg twice a day which had caused alarming depletion of sodium reserves in my body over 15 years. Am at present also battling a lot of side effects due to steroid overdose during relentless bouts of cough and asthma while I was admitted in hospital for a suspected TIA. I have body and voice tremors, sleep deprivation , memory lapses which had peaked in spelling and coherent sentence construction dyslexia at one point, incoherence, impaired motor co-ordination, particularly laboured walk, during certain phases of the day, and muscular pain my arms. But I am a little confused about whether these are steroid related or due to an entirely overhauled medical regimen for epilepsy and other ailments like hypertension and TIA. Could any of these symptoms be traced to Epiliv?
Asked On : Fri, 9 Mar 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Welcome to healthcaremagic, May be many reasons besides medicines. My request is to explain all these problems to your treating doctor & leave it to him how he treats or tacles. Even if you are fully explained the reasons, your mind and condition is not in a position to understand rather it may be more painful for you. Don't be in any kind of confusion. Doctors will do their best to bring you in your normal condition. I hope it helps you.
Answered: Fri, 9 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions